Massachusetts, 2021

Coastal Flood in Massachusetts, July 23, 2021

July 23, 2021 · NWS BOX · 1 event in 1 county or zone

High astronomical tides led to minor coastal flooding in the normal locations of the Boston area.

Where it happened

Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS BOX wrote it up.

High astronomical tides led to minor coastal flooding in the normal locations of the Boston area.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before the first event at Jul 23, 9:01 PM EST, 49 minutes earlier.

Area forecast discussion, Jul 23, 9:01 PM EST, 49 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
1001 PM EDT Fri Jul 23 2021

.SYNOPSIS...
Isolated showers should weaken tonight. Otherwise, mostly clear
skies overnight. High pressure then builds overhead Saturday
allowing for dry and seasonably mild weather. A warm front
brings an increasing risk for showers later Saturday night,
along with increasing humidity levels. Unsettled pattern returns
Sunday with chances for showers and thunderstorms each
afternoon into midweek.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...

Radar shows an area of showers over Southeast NH moving toward
Northeast MA. Showers were holding together at 9 PM, but with
the sun set and no shear to maintain organization, would expect
this to dissipate overnight. Will show 20% pops south to
Boston, dissipating as it moves to the south.

Clearing and light winds the rest of the night as high pressure
approaches from the west. A few patches of fog are possible.

Also, in coordination with GYX, a coastal flood statement
continues for the eastern MA coast for the high tide period.
Impacts should be marginal/mainly spashover. For more detail see
the Coastal Flood section below. Lows tonight in the 50s in the
outlying sheltered valleys that radiate well, and the upper 50s
to near 60 in the urban areas.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
Saturday:

Trough aloft shifts eastward into the waters east of Cape Cod, with
shortwave ridging and related background subsidence aloft building
over SNE. Looking to be a generally dry and seasonably mild
Saturday. A few convection-permitting models do show some pop-up
showers or rogue thunderstorms on the Narrangsett Bay breeze during
the afternoon but thinking this is overdone given the subsidence
aloft. Highs upper 70s to mid 80s, with cooler mid 70s near the
eastern MA and southern RI/SE MA coast where sea-breezes are
expected to develop.

Saturday Night:

Saturday evening features increasing and lowering/thickening
clouds. This is due to a warm front that will be moving in from
eastern NY. Rain, perhaps with a rumble or two of thunder should
be on the increase during the second half of the night and
mainly across the western half of the forecast area. Sided
toward the SREF-based PoP which brings fairly solid Likely PoP
into our western zones. Turning more humid as well with mild
lows in the mid 60s, with upper 60s near the South Coast/Cape
and Islands.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
Highlights...

* Best shot of rain and thunderstorms comes Sunday and Sunday night.
  Drier conditions return later in the day Monday

* Warmer and more humid air returns starting Sunday and into next
  week

Details...

Sunday and Sunday night...

A mid level shortwave moves out of the Great Lakes into New England
on Sunday, flattening the ridge and bringing with it a surge of
moisture that will fuel showers and thunderstorms. As the warm front
lifts through on Sunday surface dewpoints surge back into the upper
60s or low 70s but moisture also returns through the entire column;
PWATs rebound to over 1.75 inches. Notably, though dewpoints surge
Sunday, temperatures do not. Even with a much warmer airmass
overhead (850 mb temps rising from ~10C on Saturday to ~15C on
Sunday) high temperatures will be near or even slightly below what
they were on Saturday thanks to abundant cloudcover and poor mixing
of the boundary layer. The difference will be a much muggier feel to
the air on Sunday. This poor mixing may also limit how much of the
low level jet overhead mixes down; it will be breezy, but the
strongest gusts will be over the Cape and Islands, 20 to 30 mph
though can't rule out some higher gusts to 40 mph. Showers and
thunderstorms move in with the warm front's arrival, overspreading
most of southern New England by late morning. We have plenty of
moisture available with good forcing for ascent, and instability is
there as well, on the order of 1000-1500 J/kg of CAPE. Bulk shear
values are marginal, near 30 kts, but lapse rates are poor which
would help to limit strong updrafts and storm strengthening. Gusty
winds and downpours are possible with any storms.

Monday through Thursday...

Shower and thunderstorms will come to an end behind the cold front
which drops through sometime on Monday ushering in a marginally
drier airmass, but won't see much relief from the humidity. Showers
come to an end later Monday but we remain beneath an essentially
stationary broad upper trough through at least Thursday; no
uninterrupted stretch of high pressure in sight. Thus, off and on
rain chances will continue as shortwaves periodically rotate through
the trough. Fortunately it's looking like a "more dry than wet"
situation through around Wednesday with high temperatures back in
the 80s. Confidence is low beyond this timeframe, but there are
signals that our next more formidable frontal system may approach
around Wed/Thu bringing a better chance of rain.

&&

.AVIATION /02Z SATURDAY THROUGH WEDNESDAY/...
Forecaster Confidence Levels.

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Overnight... High confidence.

Widely scattered showers move south from Southeast NH, and may
move through BOS before dissipating around or shortly after
midnight. Otherwise, mostly clear skies and VFR overnight.
Isolated patches of IFR in fog possible late night.

Saturday and Saturday Night...High confidence.

VFR. Light and variable winds. Sea-breeze develops along the
coastal areas around 14-15Z, and dissipates around 00Z. VFR
continues Saturday night, but with increasing clouds from the
west after midnight with showers possible in Wrn/Central MA and
Nrn CT. Ceilings may lower to MVFR in some showers late at
night.

KBOS TAF...High confidence in TAF. Brief shower possible around
midnight.

KBDL TAF...High confidence in TAF.

Outlook /Sunday through Wednesday/...

Sunday through Sunday Night: Mainly MVFR, with local IFR
possible. Breezy. Chance SHRA, chance TSRA.

Monday: Mainly VFR, with local MVFR possible. Breezy. Slight
chance SHRA, isolated TSRA.

Monday Night: VFR.

Tuesday: Mainly VFR, with local MVFR possible. Slight chance
SHRA, isolated TSRA.

Tuesday Night: Mainly VFR, with areas MVFR possible. Chance
SHRA, isolated TSRA.

Wednesday: Mainly VFR, with areas MVFR possible. SHRA likely,
isolated TSRA.

&&

.MARINE...
Forecaster Confidence Levels.

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Overnight...Isolated showers will dissipate after midnight.
Winds less than 10 kt and seas 2 feet or less.

Saturday, winds and seas look to remain below small craft
advisory levels. Wind gusts mainly under 20 kt from the N/NW
through tonight, becoming E/ESE on Sat. Seas remain 3 ft or less
through Sat.

Later Saturday night and particularly overnight, a warm front
will bring about an increase in southerly winds with gusts on
the outer eastern waters close to SCA levels. Seas also should
build into the 2-4 ft range.

/Outlook /Sunday through Wednesday/...

Sunday: Low risk for Small Craft Advisory winds with gusts up
to 25 kt. Areas of seas approaching 5 ft. Chance of rain
showers, chance of thunderstorms.

Sunday Night: Moderate risk for Small Craft Advisory winds with
gusts up to 25 kt. Seas up to 5 ft. Chance of rain showers,
chance of thunderstorms.

Monday: Winds less than 25 kt. Seas up to 5 ft. Chance of rain
showers, isolated thunderstorms.

Monday Night: Winds less than 25 kt. Areas of seas approaching
5 ft.

Tuesday: Winds less than 25 kt. Seas locally approaching 5 ft.
Slight chance of rain showers.

Tuesday Night: Winds less than 25 kt. Seas locally approaching
5 ft. Slight chance of rain showers, isolated thunderstorms.

Wednesday: Winds less than 25 kt. Areas of seas approaching
5 ft. Chance of rain showers, isolated thunderstorms.

&&

.HYDROLOGY...
No active river flood warnings are in effect for rivers and
waterways in BOX's hydrologic service area.

However, after having a tremendous amount of rainfall from early
to mid July, many rivers and streams in Southern New England are
running much higher than normal. This is resulting in swift
currents that would not typically be seen in the summer. These
swift currents can catch those swimming or tubing/kayaking on
area waterways off guard. There have been 3 total reports of
drownings in the last week on the Farmington River in CT and
Squannacook River in MA given the higher than usual flows and
swift currents.

As we move into the weekend, those with interests swimming,
tubing or kayaking on area rivers and waterways should be aware
that swift currents due to high flows are occurring. This can
result in dangerous conditions, and it is generally discouraged
to swim, inner-tube, or kayak until flows decrease.

&&

.TIDES/COASTAL FLOODING...
400 PM Update:

Tides are reaching their monthly astronomical peak. This may
bring a period of minor splashover with the evening high tide
around midnight tonight. Weak wave action and light offshore
winds should mitigate a larger coastal flood threat, but minor
splashover on typically vulnerable shoreline roads are possible.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...None.

&&

SYNOPSIS...Loconto/RM
NEAR TERM...WTB
SHORT TERM...Loconto
LONG TERM...BW/RM
AVIATION...WTB/RM
MARINE...WTB/Loconto/RM
HYDROLOGY...
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jul 23, 3:33 PM EST, 6 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
433 PM EDT Fri Jul 23 2021

CTZ002>004-MAZ002>024-026-RIZ001>008-242045-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-
Northern Middlesex MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
Washington RI-Newport RI-Block Island RI-
433 PM EDT Fri Jul 23 2021

This Hazardous Weather Outlook is for northern Connecticut, all of
Massachusetts east of Berkshire County, and Rhode Island.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230>237-250-251-254>256-242045-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
433 PM EDT Fri Jul 23 2021

This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For more information on upcoming hazardous weather, please see the
Area Forecast Discussion on our webpage for the latest forecast
thinking. There is also our Enhanced Hazardous Weather Outlook at
www.weather.gov/box/ehwo

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/nwsboston

You can follow us on Twitter at
@NWSBoston

In the hours before

Local storm report, Jul 23, 6:43 PM EST, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
743 PM EDT FRI JUL 23 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             KINGSTON                42.00N  70.71W
07/23/2021  M0.75 INCH       PLYMOUTH           MA   AMATEUR RADIO

&&

EVENT NUMBER BOX2102753

GAUCHER
Local storm report, Jul 23, 6:54 PM EST, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
754 PM EDT FRI JUL 23 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0749 PM     TSTM WND DMG     HALIFAX                 41.98N  70.87W
07/23/2021                   PLYMOUTH           MA   LAW ENFORCEMENT

            LARGE TREE BRANCH DOWN IN THE ROAD AT OAK STREET AND
            MARILYN WAY. RELAYED BY AMATEUR RADIO.

&&

EVENT NUMBER BOX2102754

GAUCHER
Local storm report, Jul 23, 6:55 PM EST, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
755 PM EDT FRI JUL 23 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             KINGSTON                42.00N  70.71W
07/23/2021  M1.00 INCH       PLYMOUTH           MA   PUBLIC

            PHOTOS POSTED TO SOCIAL MEDIA. RELAYED BY AMATEUR
            RADIO.

&&

EVENT NUMBER BOX2102755

GAUCHER
Local storm report, Jul 23, 7:06 PM EST, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
806 PM EDT FRI JUL 23 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             HAVERHILL               42.78N  71.09W
07/23/2021  M0.88 INCH       ESSEX              MA   AMATEUR RADIO

0509 PM     HAIL             MERRIMAC                42.83N  71.00W
07/23/2021  M1.00 INCH       ESSEX              MA   BROADCAST MEDIA

0519 PM     HAIL             WEST NEWBURY            42.80N  70.99W
07/23/2021  M0.50 INCH       ESSEX              MA   AMATEUR RADIO

0520 PM     HAIL             HAVERHILL               42.78N  71.09W
07/23/2021  M1.00 INCH       ESSEX              MA   AMATEUR RADIO

0536 PM     HAIL             GEORGETOWN              42.73N  70.98W
07/23/2021  M0.50 INCH       ESSEX              MA   AMATEUR RADIO

            AT I-95 AND RT 133

0540 PM     HAIL             BOXFORD                 42.67N  70.99W
07/23/2021  M0.50 INCH       ESSEX              MA   AMATEUR RADIO

0647 PM     HAIL             EAST BRIDGEWATER        42.03N  70.95W
07/23/2021  M0.50 INCH       PLYMOUTH           MA   TRAINED SPOTTER

0647 PM     HAIL             EAST BRIDGEWATER        42.03N  70.95W
07/23/2021  M0.75 INCH       PLYMOUTH           MA   AMATEUR RADIO

0648 PM     HAIL             BROCKTON                42.08N  71.03W
07/23/2021  M0.75 INCH       PLYMOUTH           MA   TRAINED SPOTTER

0657 PM     HAIL             WHITMAN                 42.08N  70.93W
07/23/2021  M0.88 INCH       PLYMOUTH           MA   AMATEUR RADIO

0713 PM     HAIL             WHITMAN                 42.08N  70.93W
07/23/2021  M0.50 INCH       PLYMOUTH           MA   PUBLIC

0720 PM     HAIL             HALIFAX                 41.98N  70.87W
07/23/2021  M0.50 INCH       PLYMOUTH           MA   AMATEUR RADIO

0730 PM     HAIL             KINGSTON                42.00N  70.71W
07/23/2021  M0.75 INCH       PLYMOUTH           MA   AMATEUR RADIO

0733 PM     HAIL             PLYMOUTH                41.96N  70.68W
07/23/2021  M0.75 INCH       PLYMOUTH           MA   PUBLIC

            VIDEO ON SOCIAL MEDIA.

0749 PM     TSTM WND DMG     HALIFAX                 41.98N  70.87W
07/23/2021                   PLYMOUTH           MA   LAW ENFORCEMENT

            LARGE TREE BRANCH DOWN IN THE ROAD AT OAK STREET AND
            MARILYN WAY. RELAYED BY AMATEUR RADIO.

0750 PM     HAIL             KINGSTON                42.00N  70.71W
07/23/2021  M1.00 INCH       PLYMOUTH           MA   PUBLIC

            PHOTOS POSTED TO SOCIAL MEDIA. RELAYED BY AMATEUR
            RADIO.

&&

EVENT NUMBER BOX2102742 BOX2102740 BOX2102741 BOX2102747 BOX2102743
BOX2102744 BOX2102745 BOX2102751 BOX2102746 BOX2102749 BOX2102748
BOX2102752 BOX2102753 BOX2102750 BOX2102754 BOX2102755

GAUCHER
Local storm report, Jul 23, 7:18 PM EST, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
818 PM EDT FRI JUL 23 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             SEEKONK                 41.82N  71.33W
07/23/2021  M0.75 INCH       BRISTOL            MA   AMATEUR RADIO

&&

EVENT NUMBER BOX2102756

GAUCHER
Local storm report, Jul 23, 9:28 PM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
1028 PM EDT FRI JUL 23 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             HAVERHILL               42.78N  71.09W
07/23/2021  M0.88 INCH       ESSEX              MA   AMATEUR RADIO

0509 PM     HAIL             MERRIMAC                42.83N  71.00W
07/23/2021  M1.00 INCH       ESSEX              MA   BROADCAST MEDIA

0510 PM     HAIL             SEEKONK                 41.82N  71.33W
07/23/2021  M0.75 INCH       BRISTOL            MA   AMATEUR RADIO

0519 PM     HAIL             WEST NEWBURY            42.80N  70.99W
07/23/2021  M0.50 INCH       ESSEX              MA   AMATEUR RADIO

0520 PM     HAIL             HAVERHILL               42.78N  71.09W
07/23/2021  M1.00 INCH       ESSEX              MA   AMATEUR RADIO

0536 PM     HAIL             GEORGETOWN              42.73N  70.98W
07/23/2021  M0.50 INCH       ESSEX              MA   AMATEUR RADIO

            AT I-95 AND RT 133

0540 PM     HAIL             BOXFORD                 42.67N  70.99W
07/23/2021  M0.50 INCH       ESSEX              MA   AMATEUR RADIO

0647 PM     HAIL             EAST BRIDGEWATER        42.03N  70.95W
07/23/2021  M0.50 INCH       PLYMOUTH           MA   TRAINED SPOTTER

0647 PM     HAIL             EAST BRIDGEWATER        42.03N  70.95W
07/23/2021  M0.75 INCH       PLYMOUTH           MA   AMATEUR RADIO

0648 PM     HAIL             BROCKTON                42.08N  71.03W
07/23/2021  M0.75 INCH       PLYMOUTH           MA   TRAINED SPOTTER

0657 PM     HAIL             WHITMAN                 42.08N  70.93W
07/23/2021  M0.88 INCH       PLYMOUTH           MA   AMATEUR RADIO

0710 PM     HAIL             PLYMOUTH                41.96N  70.68W
07/23/2021  M0.75 INCH       PLYMOUTH           MA   AMATEUR RADIO

0713 PM     HAIL             WHITMAN                 42.08N  70.93W
07/23/2021  M0.50 INCH       PLYMOUTH           MA   PUBLIC

0720 PM     HAIL             HALIFAX                 41.98N  70.87W
07/23/2021  M0.50 INCH       PLYMOUTH           MA   AMATEUR RADIO

0730 PM     HAIL             KINGSTON                42.00N  70.71W
07/23/2021  M0.75 INCH       PLYMOUTH           MA   AMATEUR RADIO

0733 PM     HAIL             PLYMOUTH                41.96N  70.68W
07/23/2021  M0.75 INCH       PLYMOUTH           MA   PUBLIC

            VIDEO ON SOCIAL MEDIA.

0749 PM     TSTM WND DMG     HALIFAX                 41.98N  70.87W
07/23/2021                   PLYMOUTH           MA   LAW ENFORCEMENT

            LARGE TREE BRANCH DOWN IN THE ROAD AT OAK STREET AND
            MARILYN WAY. RELAYED BY AMATEUR RADIO.

0750 PM     HAIL             KINGSTON                42.00N  70.71W
07/23/2021  M1.00 INCH       PLYMOUTH           MA   PUBLIC

            PHOTOS POSTED TO SOCIAL MEDIA. RELAYED BY AMATEUR
            RADIO.

&&

EVENT NUMBER BOX2102742 BOX2102740 BOX2102756 BOX2102741 BOX2102747
BOX2102743 BOX2102744 BOX2102745 BOX2102751 BOX2102746 BOX2102749
BOX2102757 BOX2102748 BOX2102752 BOX2102753 BOX2102750 BOX2102754
BOX2102755

GAUCHER

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

1 coastal flood. Local standard time, as filed.

Coastal Flood, Suffolk

When
July 23, 9:50 PM EST
Where
Suffolk forecast zone
Reported by
State Official
Coordinates
42.264, -71.125 (the zone’s center; the record gives no point)

High astronomical tides caused minor flooding on the southbound lanes of Morrissey Blvf between UMass-Boston and Freeport Street. Report per MA Dept. of Conservation and Recreation.

What these are

Coastal Flood
Flooding of coastal land by the sea, from storm surge, onshore wind or high tides.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Massachusetts in 2021Every state in 2021This day in weather historyWarnings in Massachusetts, July 2021

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 974806.